Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 181, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Sep 7, 2012, 1:58 AM CDT for Boone County, Polk County, Story County, Iowa. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 1:58 AM CDT (06:58 UTC)
- Expired
- Sep 7, 2012, 2:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Boone County, IA, Polk County, IA, Story County, IA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 2:00 AM CDT | HAIL 1 | 3 Sse Boone Airport, IA | MINOR CAR DAMAGE NOTED. QUARTER SIZE HAIL WAS THE LARGEST OBSERVED...BUT MAY HAVE BEEN LARGER. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 7.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 275 J/kg
- Mixed-layer CIN
- -320 J/kg
- Mixed-layer LCL
- 2527 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
357
WUUS53 KDMX 070658
SVRDMX
IAC015-153-169-070745-
/O.NEW.KDMX.SV.W.0181.120907T0658Z-120907T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
158 AM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BOONE COUNTY IN CENTRAL IOWA...
NORTHEASTERN POLK COUNTY IN CENTRAL IOWA...
SOUTHWESTERN STORY COUNTY IN CENTRAL IOWA...
* UNTIL 245 AM CDT
* AT 154 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF BOONE...OR 10 MILES
WEST OF AMES...AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
AMES...MADRID...HUXLEY...POLK CITY...ANKENY...BONDURANT...
ALTOONA...AMES AIRPORT...KELLEY...SLATER...SHELDAHL...CAMBRIDGE...
ALLEMAN...MAXWELL...ELKHART...SAYLORVILLE AND ANKENY AIRPORT.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 137 AND 148.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 87 AND 113.
THIS INCLUDES INTERSTATE 235 BETWEEN MILE MARKERS 13 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO GROUND
LIGHTNING IS OCCURRING CONTINUOUSLY WITH THIS STORM.
&&
LAT...LON 4159 9352 4183 9382 4186 9382 4186 9386
4200 9403 4214 9370 4189 9336 4169 9335
TIME...MOT...LOC 0658Z 318DEG 34KT 4197 9379
WIND...HAIL <50MPH 1.50IN
$$
SKOW3 follow-up statements
914
WWUS53 KDMX 070718
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
218 AM CDT FRI SEP 7 2012
IAC015-153-169-070745-
/O.CON.KDMX.SV.W.0181.000000T0000Z-120907T0745Z/
STORY IA-POLK IA-BOONE IA-
218 AM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BOONE...NORTHEASTERN POLK AND SOUTHWESTERN STORY COUNTIES UNTIL 245
AM CDT...
AT 213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES SOUTHWEST OF AMES...MOVING SOUTHEAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
HUXLEY...SLATER...ALLEMAN...CAMBRIDGE...ELKHART AND MAXWELL.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 97 AND 113.
LAT...LON 4169 9335 4188 9376 4203 9380 4209 9364
4189 9336
TIME...MOT...LOC 0719Z 294DEG 25KT 4194 9366
WIND...HAIL <50MPH 1.00IN
$$
SKOW679
WWUS53 KDMX 070733
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
233 AM CDT FRI SEP 7 2012
IAC015-070743-
/O.CAN.KDMX.SV.W.0181.000000T0000Z-120907T0745Z/
BOONE IA-
233 AM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4195 9364 4204 9360 4189 9336 4169 9335
4182 9363
TIME...MOT...LOC 0733Z 309DEG 44KT 4182 9347
$$
IAC153-169-070745-
/O.CON.KDMX.SV.W.0181.000000T0000Z-120907T0745Z/
STORY IA-POLK IA-
233 AM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
POLK AND SOUTH CENTRAL STORY COUNTIES UNTIL 245 AM CDT...
AT 232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES SOUTHEAST OF HUXLEY...OR 15 MILES SOUTHEAST
OF AMES...MOVING SOUTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN POLK COUNTY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 98 AND 113.
LAT...LON 4195 9364 4204 9360 4189 9336 4169 9335
4182 9363
TIME...MOT...LOC 0733Z 309DEG 44KT 4182 9347
WIND...HAIL <50MPH 1.00IN
$$
SKOW558
WWUS53 KDMX 070739
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
239 AM CDT FRI SEP 7 2012
IAC153-169-070750-
/O.EXP.KDMX.SV.W.0181.000000T0000Z-120907T0745Z/
STORY IA-POLK IA-
239 AM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POLK AND SOUTHERN
STORY COUNTIES WILL EXPIRE AT 245 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4195 9364 4204 9360 4189 9336 4169 9335
4182 9363
TIME...MOT...LOC 0740Z 309DEG 44KT 4174 9341
$$
SKOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 12:08 AM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Sep 7, 12:08 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1208 AM CDT FRI SEP 7 2012 ...UPDATED AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... FORECAST CONCERNS FOR TONIGHT REVOLVE AROUND CONVECTION CHANCES AND TIMING. AS EXPECTED THE SURFACE HIGH OVER IA IS SHIFTING TO THE EAST WITH RETURN FLOW OVER WESTERN IOWA AT THIS TIME. MOISTURE RETURN...WHILE NOT GREAT...IS ALSO UNDERWAY. ALOFT WE ALSO HAVE A STRONG SHORTWAVE THAT WILL SHIFT EAST CAUSING A SURFACE LOW OVER THE DAKOTAS TO MOVE EASTWARD. CU DEVELOPMENT IS EVIDENT ON SATELLITE OVER ECEN NEBRASKA AS LIFT IS INCREASING ALONG WITH MOISTURE. THE LIKELY SCENARIO HERE IS THAT THE ATMOSPHERE WILL CONTINUE TO DESTABILIZE AND CU MAY DEVELOP AND FESTER OUT WEST BUT EARLY EVENING FOR CENTRAL IOWA WILL BE DRY. AS A LOW LEVEL JET DEVELOPS AFTER SUNSET STORMS SHOULD GET GOING OUT WEST AND MOVE INTO THE FORECAST AREA. AFTER 06Z FORCING INCREASES AS WE ARE AIDED BY AN UPPER JET AND THETA ADVECTION IS IMPRESSIVE AFT 09Z WHEN STORMS SHOULD BE GOING IN EARNEST. SHEAR IS SUFFICIENT TO SUSTAIN UPDRAFTS AND PERHAPS GET SOME ELEVATED STORMS TO PRODUCE LARGE HAIL. NEXT...IS A STRONG COLD FRONT OVER NORTHERN/CENTRAL MN THAT WILL SINK SOUTH AND ENTER IA LATE IN PERIOD. ADDITIONAL SHOWERS AND THUNDERSTORMS IF NOT ONGOING WILL BE ASSOCIATED WITH THIS AND KEEP THE RAINFALL ONGOING INTO FRIDAY MORNING. .LONG TERM /FRIDAY THROUGH FRIDAY/... FRONTAL BOUNDARY WILL STILL BE OVER CENTRAL IA BY 12Z FRIDAY. STRONG 850 MB MOISTURE TRANSPORT WILL STILL BE FOCUSED INTO THE SOUTHEAST FORECAST AREA THROUGH EARLY AFTERNOON AND WILL NOT BE COMPLETELY PUSHED TO THE SOUTH UNTIL A SECONDARY BOUNDARY MOVES THROUGH. IMPRESSIVE CONVERGENCE ON WATER VAPOR IMAGERY OVER THE NORTHWEST CONUS. THIS CONVERGENCE IS ENHANCING THE MID AND UPPER LEVEL JETS THAT ARE RACING TOWARD THE STATE. THE FINAL PIECE OF ENERGY ARRIVES TOWARD 18Z WITH STRONG UPPER LEVEL DIVERGENCE AND MID LEVEL QG FORCING. EXPECT ADDITIONAL ELEVATED CONVECTION TO DEVELOP AND WITH PWATS APPROACHING 1.5 INCHES...COULD HAVE AREAS WITH AN ADDITIONAL INCH OF RAIN. EXPECT NON DIURNAL TEMPERATURE TRENDS ON FRIDAY PENDING AREAS OF PRECIPITATION AND CLOUDS IN ADDITION TWO WAVES OF COLD ADVECTION. WEAK MID LEVEL LAPSE RATES NEAR SATURATED ADIABATIC WILL LIMIT OVERALL INSTABILITY AND LIMIT THE SEVERE THREAT WITH THE SECOND WAVE. LARGE CANADIAN HIGH PRESSURE WILL SETTLE IN FRIDAY NIGHT AND REMAIN THE DOMINANT FEATURE THROUGH THE WEEKEND. IT WILL BE COOL ON SATURDAY THEN A BIT WARMER ON SUNDAY WITH THE AREA GETTING BACK INTO WEAK SOUTHERLY FLOW. THE SOUTHERLY FLOW WILL INCREASE MONDAY AND TUESDAY WITH TEMPERATURES BACK WELL INTO THE 80S. A WARM NOSE NEAR 850 MB MAY LIMIT MIXING BUT IF IT IS OVERCOME AND DEEPER MIXING OCCURS...COULD APPROACH 90 ONE MORE TIME BY TUESDAY. A CLOSED UPPER LOW WILL MOVE INTO WESTERN CANADA BY MONDAY AND MOVE SLOWLY EAST INTO SASKATCHEWAN AND MANITOBA TUESDAY NIGHT INTO WEDNESDAY. THIS WILL PLACE A MORE ACTIVE FLOW INTO THE MIDWEST AND SUPPRESS A BOUNDARY BACK THROUGH THE REGION ALONG WITH THUNDERSTORM CHANCES. THE BOUNDARY WILL LINGER INTO THURSDAY. && .AVIATION...07/06Z ISOLATED CONVECTION WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND LIKELY AFFECT ALO/DSM THROUGH 09Z...AND THEN MAINLY LOOKING AT STRATIFORM RAINFALL BEHIND THE FRONT AT OTM/ALO/MCW THROUGH FRIDAY MORNING. GOOD CAA BEHIND THE FRONT DEVELOPS THROUGH THE AFTERNOON HOURS FRIDAY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...FAB LONG TERM...DONAVON AVIATION...PODRAZIK
Hazardous weather outlook, Sep 6, 3:19 PM CDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 319 PM CDT THU SEP 6 2012 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-072030- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 319 PM CDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF CENTRAL IOWA TONIGHT...MAINLY AFTER 9 PM. THERE IS A SLIGHT RISK FOR STORMS TO BECOME SEVERE WITH LARGE HAIL BEING THE MAIN THREAT. THERE IS A SECONDARY THREAT OF DAMAGING WIND. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE FORECAST TUESDAY NIGHT AND WEDNESDAY ACROSS PORTIONS OF CENTRAL IOWA. AT THIS TIME...THE CHANCES OF SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT MAINLY AFTER 9 PM. FAB
In the hours before
Local storm report, Sep 6, 11:41 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1141 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 5 NNE LAKE CITY 42.34N 94.71W
09/06/2012 E1.00 INCH CALHOUN IA TRAINED SPOTTER
DIME TO QUARTER HAIL LASTED ABOUT 5 MINUTES.
&&
PODRAZIKSpecial weather statement, Sep 7, 12:43 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1243 AM CDT FRI SEP 7 2012 IAZ046-047-059-070615- BOONE-DALLAS-GREENE- 1243 AM CDT FRI SEP 7 2012 ...STRONG THUNDERSTORM OVER WEST CENTRAL IOWA... AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST CENTRAL GREENE COUNTY...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RIPPEY... BERKLEY... PERRY... WOODWARD... BOUTON... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SKOW
Special weather statement, Sep 7, 1:10 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 110 AM CDT FRI SEP 7 2012 IAZ037-038-048>050-061-062-070715- GRUNDY-HARDIN-JASPER-MARSHALL-POWESHIEK-STORY-TAMA- 110 AM CDT FRI SEP 7 2012 ...LINE OF THUNDERSTORMS PRODUCING STRONG WINDS OVER CENTRAL IOWA... AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTH OF MARSHALLTOWN TO 28 MILES NORTHWEST OF NEWTON...MOVING SOUTHEAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WHITTEN... UNION... ST. ANTHONY... MAXWELL... COLO... CLEMONS... LISCOMB... COLLINS... STATE CENTER... RHODES... CONRAD... ALBION... MARSHALLTOWN AIRPORT... MINGO... MELBOURNE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SKOW
Local storm report, Sep 7, 1:32 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
132 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM HAIL 2 S BOXHOLM 42.14N 94.11W
09/07/2012 E1.75 INCH BOONE IA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS PING PONG TO GOLF BALL HAIL.
&&
CCOGILLocal storm report, Sep 7, 1:40 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
140 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 AM HAIL BOXHOLM 42.17N 94.11W
09/07/2012 E0.88 INCH BOONE IA TRAINED SPOTTER
10 MINUTES OF PEA TO NICKEL HAIL.
&&
CCOGILLocal storm report, Sep 7, 1:51 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
151 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM HAIL 3 SW FRASER 42.10N 94.02W
09/07/2012 E1.50 INCH BOONE IA EMERGENCY MNGR
&&
CCOGILThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 10:42 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Sac | 48 min |
| Sep 6, 11:15 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Webster | 45 min |
| Sep 6, 11:53 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Greene | 27 min |
| Sep 7, 1:20 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene, Story | 40 min |
| Sep 7, 1:45 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 45 min |
| Sep 7, 1:48 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Sac, Webster | 42 min |
| Sep 7, 3:05 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story, Webster | 40 min |
| Sep 7, 3:25 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek | 50 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.